# SDR DALA2016050203473

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF FUEL ACCESS DOOR 620DT.  CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE NR 620DT WAS REMOVED. COUNTERSINK WERE MEASURED AND WERE FOUND 4 COUNTERSINK OUT OF LIMITS IAW SRM 57-10-01.  ACCESS PLATE WAS REPAIRED IAW SRM 51-10-01 AND TREATED IAW SRM 51-10-04.
